Open Access System for Information Sharing

Login Library

 

Article
Cited 6 time in webofscience Cited 6 time in scopus
Metadata Downloads

Asymptotically Optimal Optical Orthogonal Codes With New Parameters

Title
Asymptotically Optimal Optical Orthogonal Codes With New Parameters
Authors
Chung, JHYang, K
POSTECH Authors
Yang, K
Date Issued
Jun-2013
Publisher
IEEE-INST ELECTRICAL ELECTRONICS ENGINEERS INC
Keywords
Correlation; finite fields; optical fiber networks; optical orthogonal codes (OOCs); ring of integers modulo n; MULTIPLE-ACCESS TECHNIQUES; COMBINATORIAL CONSTRUCTIONS; FIBER NETWORKS; WEIGHT 5; FAMILIES; BOUNDS
URI
http://oasis.postech.ac.kr/handle/2014.oak/15354
DOI
10.1109/TIT.2013.2247092
ISSN
0018-9448
Article Type
Article
Citation
IEEE TRANSACTIONS ON INFORMATION THEORY, vol. 59, no. 6, page. 3999 - 4005, 2013-06
Files in This Item:
There are no files associated with this item.

qr_code

  • mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher

 YANG, KYEONG CHEOL
Dept of Electrical Enginrg
Read more

Views & Downloads

Browse